Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A third-order boundary condition for the exterior Stokes problem in three dimensions

Author: Georges H. Guirguis
Journal: Math. Comp. 49 (1987), 379-389
MSC: Primary 65N30; Secondary 76-08, 76D07
MathSciNet review: 906177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We approximate the Stokes operator on an exterior domain in three dimensions by a truncated problem on a finite subdomain. A third-order artificial boundary condition is introduced. We discuss the approximating behavior of the truncated problem and its discretization in a finite element space. Combined errors arising from truncation and discretization are considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76D07

Retrieve articles in all journals with MSC: 65N30, 76-08, 76D07

Additional Information

PII: S 0025-5718(1987)0906177-5
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia